Parkes, E.J. (2003) A note on Demiray's solution to the perturbed Burgers' equation. Applied Mathematical Modelling, 27 (6). pp. 487-488. ISSN 0307-904XFull text not available in this repository. (Request a copy from the Strathclyde author)
The travelling wave 'solution' to the perturbed Burgers' equation given by Demiray [Applied Mathematical Modelling 26 (2002) 37] is incorrect; an explanation as to why this is so is given.
|Keywords:||Demiray's solution, finite element analysis, Burgers' equation, applied mathematics, Mathematics, Modelling and Simulation, Applied Mathematics|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Miss Jacqueline Miller|
|Date Deposited:||21 Dec 2005|
|Last modified:||09 Nov 2016 11:15|